# SDR UPS08852119

- Difficulty date: April 24, 2008
- Submitted: May 2, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 77,966 hours, 25,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rws 458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RT WING CENTER LE UPPER RIB CRACKED XFS 458.  REPAIRED RT WING CENTER LE UPPER RIB AT XFS 458 IAW SRM 57-03-03-FIG 0 05 AND SRM 57-02-00-0 FIG 002 SHT 2.
